Special Issue: Mathematical analysis of reaction networks: theoretical advances and applications

Guest Editor

Prof. Casian Pantea
Department of Mathematics, West Virginia University, Morgantown, WV 26506
Email: cpantea@math.wvu.edu

Manuscript Topics

Reaction networks are often used in systems biology as a framework for modeling important biochemical processes like intracellular signaling, cellular differentiation, or apoptosis. Mathematical models of these processes are usually large and nonlinear, and their analysis is further complicated by parameter uncertainties. These difficulties are present even for networks with relatively simple structure. On the other hand, an extensive body of recent deterministic and stochastic work has shown that structural properties of reaction networks can often predict dynamical behaviors (like persistence, local and global stability, mulltistationarity, oscillation, etc.), and also parameter regimes that allow these behaviors.


This special issue intends to focus on the mathematical analysis of reaction networks. We invite both deterministic and stochastic approaches, and both theoretical developments and discussions of specific systems with biological relevance. Potential topics include but are not limited to:


• Connections between structure and dynamics
• Multistationarity and biochemical switching
• Periodicity
• Global stability
• Stationary distributions
• Sensitivity analysis
• Persistence and extinction
• Relationship between ODE and stochastic models
• Computational implementation of results


Instructions for authors
https://www.aimspress.com/mbe/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
http://oeps.aimspress.com/mbe/ch/author/login.aspx

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 01 May 2019

Published Papers(11)

Research article
Results on stochastic reaction networks with non-mass action kinetics
David F. Anderson Tung D. Nguyen
2019, Volume 16, Issue 4: 2118-2140. doi: 10.3934/mbe.2019103
Abstract HTML PDF Cited (11) Viewed (4576)
Research article
The minimal model of Hahn for the Calvin cycle
Hussein Obeid Alan D. Rendall
2019, Volume 16, Issue 4: 2353-2370. doi: 10.3934/mbe.2019118
Abstract HTML PDF Cited (2) Viewed (4490)
Research article
Coordinate-independent singular perturbation reduction for systems with three time scales
Niclas Kruff Sebastian Walcher
2019, Volume 16, Issue 5: 5062-5091. doi: 10.3934/mbe.2019255
Abstract HTML PDF Cited (10) Viewed (4420)
Research article
Basic, simple and extendable kinetic model of protein synthesis
Alexander N. Gorban Annick Harel-Bellan Nadya Morozova Andrei Zinovyev
2019, Volume 16, Issue 6: 6602-6622. doi: 10.3934/mbe.2019329
Abstract HTML PDF Cited (2) Viewed (6991)
Research article
Parameter regions that give rise to 2[n/2] +1 positive steady states in the n-site phosphorylation system
Magalí Giaroli Rick Rischter Mercedes P. Millán Alicia Dickenstein
2019, Volume 16, Issue 6: 7589-7615. doi: 10.3934/mbe.2019381
Abstract HTML PDF Cited (11) Viewed (4759)
Research article
Sign-sensitivities for reaction networks: an algebraic approach
Elisenda Feliu
2019, Volume 16, Issue 6: 8195-8213. doi: 10.3934/mbe.2019414
Abstract HTML PDF Cited (3) Viewed (3996)
Research article
A generalization of Birchs theorem and vertex-balanced steady states for generalized mass-action systems
Gheorghe Craciun Stefan Muller Casian Pantea Polly Y. Yu
2019, Volume 16, Issue 6: 8243-8267. doi: 10.3934/mbe.2019417
Abstract HTML PDF Cited (11) Viewed (4509)
Research article
Linear conjugacy of chemical kinetic systems
Allen L. Nazareno Raymond Paul L. Eclarin Eduardo R. Mendoza Angelyn R. Lao
2019, Volume 16, Issue 6: 8322-8355. doi: 10.3934/mbe.2019421
Abstract HTML PDF Cited (6) Viewed (4631)
Research article
Complex-balanced equilibria of generalized mass-action systems: necessary conditions for linear stability
Balázs Boros Stefan Müller Georg Regensburger
2020, Volume 17, Issue 1: 442-459. doi: 10.3934/mbe.2020024
Abstract HTML PDF Cited (8) Viewed (4285)
Research article
On the existence of Hopf bifurcations in the sequential and distributive double phosphorylation cycle
Carsten Conradi Elisenda Feliu Maya Mincheva
2020, Volume 17, Issue 1: 494-513. doi: 10.3934/mbe.2020027
Abstract HTML PDF Cited (9) Viewed (4342)
Research article
Realizations of kinetic differential equations
Gheorghe Craciun Matthew D. Johnston Gábor Szederkényi Elisa Tonello János Tóth Polly Y. Yu
2020, Volume 17, Issue 1: 862-892. doi: 10.3934/mbe.2020046
Abstract HTML PDF Cited (13) Viewed (5226)